So, on to some of the side effects that have over taken my life these days:
- Sleep - I am tired all the time. It is the oddest thing. I can have a serious nap, not a cat nap, but a serious 2 hour nap, any time of day. All I have to do is put on my eye mask and lie down and I am out. It is the kind of sleep that you have in the middle of the night. Its crazy.
- Concentration - My concentration is off, by a lot. This is quite difficult to deal with. I have been learning to deal with it. Things like changing my work location, working deadlines etc. So far so good.
- Periods - My period has really increased in intensity. I went off the pill about a year ago with these migraines as I thought there might be some correlation to them and thought that this might be my imagination, until I read that one of the side effects of the Topomax could be this. Makes perfect sense.
- Appetite and thirst - It is the oddest thing, but I am not thirsty. I used to drink 6-7 litres of water a day and now I am finding it hard to remember to drink any. I find it really interesting. I also find that my appetite, is terribly weird in that I am hungry, but I never really know what I want to eat and I never really want to eat a lot. No complaints here. My stomach also never seems to be very happy.
- Nauseous - I feel in general in the mornings like I am very nauseous. I have always felt slightly off in the morning, but this is worse. Eating a banana or a Luna bar and lots of water has been helping to quell it.
- Tingling - I have had some random tingling, very rarely, in my fingers and toes. Probably once a week for a few minutes do I notice that they feel a bit tingly.
- Headaches/Migraines - A couple of the migraines that I have had in the last month have been particularly violent and intense. Very painful and a new type of painful. I wonder if it is a new type of super migraine as I am not getting all of the other daily ones that I used to get all the time. Not sure. I'm seeing the neurologist in 6 weeks so we will see what he has to say.
Not so bad for feeling better, I would say. I have to up my Topamax again once again to 100 mg, and then hopefully it will start to even out a bit much.....